I had all the symptoms for a yeast infection which started on Sunday from lower stomach aches. On Monday, Tuesday, my labia swell up and turned red with little white dots, it was painful to pee and there was very little white discharge. Doctor prescribed me 3 canestan night pills. I had two so far, I have one left to go. The redness and itching are gone. But now it is VERY painful to pee the whole time. And I need to pee frequently.. I don't know what's going on and I am very worried! (It's Saturday today, so almost a week). Finally, do you think I could be latex allergic? As everything occurred after I started having weekly sex.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm pregnant and got a bladder infection that manifested itself as a stomach bug. Was given macrobid
Posted 23 Jan 2014 • 1 answer
Posted 10 Jan 2015 • 1 answer
Posted 5 May 2015 • 1 answer
Posted 1 Jun 2015 • 2 answers
Posted 13 Nov 2016 • 1 answer